# SDR P5CA0401265

- Difficulty date: October 29, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,050 hours, 18,754 cycles
- Engine: Pwa JT9D7Q
- Engine time: 62,905 hours, 15,386 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B26313B
- Part serial: 598
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE GENRATOR WILL NOT COME ON LINE.  REMOVED AND REPLACED NR 2 ENGINE GENERATOR, OPS CHECK OK PER AMM 24-21-01.
